# SDR DALA2018011900301

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,479 hours, 22,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CRACKED DOUBLER CUTOUT OF EXTERNAL POWER RECEPTABLE FWD EDGE. MAINTENANCE REPAIRED IAW SRM. 53-10-15 FIG.202 REPAIR 5 AND 51-40-02.
